# SDR 07FDEA01479

- Difficulty date: April 12, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46624
- Aircraft time: 77,227 hours, 31,266 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: ARG7557501
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT MLG REMOVAL, THE LT MLG FWD TRUNNION BOLT (P/N:ARG7557-501) WAS FOUND TO BE CORRODED.  ALSO LT MLG FWD TRUNNION BOLT SPACER (P/N:ARG7653-3) SPIRAL GROOVE LUBE HOLES WERE NOT DRILLED OUT TO PROPER SIZE PER DOUGLAS B/P: ARG7653.  REPLACED CORRODED TRUNNION BOLT AND SLEEVE WITH SERVICEABLE PARTS ON SEQ 800, W/C 32T1701-L DURING "C" CHECK, W/O 36243 AT LAX HVMX GEAR CHANGE.  REF ITEM NR 3A, SEQ 800 S800, ITEM 4K7-14.
